# SDR CALA2025093009444

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 36,912 hours, 4,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 MID (M33305) EMERGENCY POWER SUPPLY BATTERY FOUND LOW CAPACITY.   REPLACED R3 MID (M33305) EMERGENCY POWER SUPPLY BATTERY PACK AND TEST,C/O RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV104.
